Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can anti depressiva be used along with slimming pills. Any side effect?

i have an question about my anti depressiva , i have anorexia nervosa and today i m starting with anti depressiva , my problem is i started 2 days ago with using slimming pills these are based on herbs but its not really a laxitive more really a slimming pill now my question is i m affraid if i keep using these pills and the anti depressiva that the anti depressiva is not gonna work ?! greetz Anna
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Anna,
Thanks for posting your query. I am happy to address your questions, even though you can combine the use of antidepressants and slimming pills in most cases, you should speak with your doctor before adding weight loss pills to your treatment plan. It should not be an additive effect, as some antidepressants, can cause weight loss and further decrease appetite as side effects. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor